RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kovalev Leonid V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:170
Abstract pages:680
Full texts:261
References:53

http://www.mathnet.ru/eng/person34497
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/641917

Publications in Math-Net.Ru
2001
1. L. V. Kovalev, “Monotonicity of generalized reduced module”, Zap. Nauchn. Sem. POMI, 276 (2001),  219–236  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4861–4870
2000
2. L. V. Kovalev, “On three disjoint domains”, Dal'nevost. Mat. Zh., 1:1 (2000),  3–7  mathnet  elib
3. L. V. Kovalev, “On the inner radii of symmetric nonoverlapping domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 6,  80–81  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:6 (2000), 77–78
4. L. V. Kovalev, “Estimates for conformal radius and distortion theorems for univalent functions”, Zap. Nauchn. Sem. POMI, 263 (2000),  141–156  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3111–3120
1998
5. V. N. Dubinin, L. V. Kovalev, “The reduced modulus of the complex sphere”, Zap. Nauchn. Sem. POMI, 254 (1998),  76–94  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:4 (2001), 2165–2179

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019